# SDR C2XA10TY060

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 12,229 hours, 6,909 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: 14504980601602
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT VERTICAL STAB HINGE FITTINGS CORRODED IN SEVERAL AREAS AS MARKED & LOOSE FIT WITHIN BEARINGS.  REAMED HOUSING INSTALLED NEW BUSHINGS AND BEARINGS IAW 55-30-02.
